zbMATH — the first resource for mathematics

A fundamental theorem of homomorphisms for semirings. (English) Zbl 0197.02902

16Y60 Semirings
16W20 Automorphisms and endomorphisms
Full Text: DOI
[1] Samuel Bourne, On the homomorphism theorem for semirings, Proc. Nat. Acad. Sci. U. S. A. 38 (1952), 118 – 119. · Zbl 0046.03101
[2] Melvin Henriksen, The \?^{\?(\?)}=\? theorem for semirings, Math. Japon 5 (1958/1959), 21 – 24. · Zbl 0092.03002
[3] D. R. LaTorre, On \?-ideals and \?-ideals in hemirings, Publ. Math. Debrecen 12 (1965), 219 – 226. · Zbl 0168.28302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.